Jump to content
ACN Latitudes Forums

Pimples/Bactrim


Recommended Posts

My girl has a face full of pimples. It started a couple of days after bactrim. The pharmacist said it is being on bactrim and going in the sun. Has anyone had this happen. Will they go away? I guess there are always side effects, but she is so self conscious to begin with.

Link to comment
Share on other sites

My girl has a face full of pimples. It started a couple of days after bactrim. The pharmacist said it is being on bactrim and going in the sun. Has anyone had this happen. Will they go away? I guess there are always side effects, but she is so self conscious to begin with.

 

My dd11 was on Bactrim for the past 4 weeks. There were no behavioral changes or stretch marks or rashes. She has had acne since taking different abx since 2/10. She uses a sodium sulfacetamide cleanser which has been very effective. However, since beginning the Bactrim she has had significant acne into her hairline on the scalp, I would say about 2-3 inches back from the hairline, where the babyhair is into the scalp. She has bangs so this area is not exposed to the sun.

 

We have stopped all medications/abx as my dd's liver enzymes were insanely high, AST-346, ALT-729. I can't say whether it is the zith, the Bactrim or the ibuprofen or the combo that is responsible for this stress on her liver. Dr. B will monitor this in your dd via a chem panel which is the clinically responsible thing to do. I think it is important to share that my girl had no significant symptoms her liver was unhappy: some mild, fleeting nausea and simultaneous headaches, which is nothing compared to many of thecsymptoms being shared. So keeping up on these labs, especially when so many of the kids are taking 2, 3, 4 abx at a time...it's important. I genuinely believe my dd's next labs in a couple weeks will be much better; I'm so glad Dr. B checked.

Link to comment
Share on other sites

I thought bactrim was used to treat acne? Could she be detoxing already? If she has been in the sun I would keep her covered and out of the sun as much as possible and reassure her that this is part of the process and it will get better. My girls have had all sorts of skin issues with their treatment (and before) and it is hard on them but so far, everything is/has cleared up.

 

I know she's nearing the teen years. Could this be a part of puberty? Maybe not so likely if it's come up so soon after starting the bactrim.

 

Susan

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...